# SDR FDEA202103140646

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 11,381 hours, 4,297 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 284T05635
- Condition: Cracked
- Location: Rt Wing Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FUELING STATION DOOR LIGHT HOUSING BRACKET IS CRACKED REMOVED & REPLACED BRACKET IAW B767 AMM 52-49-04
